Alert archive / Arizona / Flash Flood Watches in 2012
Flash Flood Watch 6, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood watch at Sep 6, 2012, 1:35 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2012, 1:35 PM MST (20:35 UTC)
- Expired
- Sep 7, 2012, 2:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Phoenix, AZ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
458 WGUS65 KPSR 062035 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 135 PM MST THU SEP 6 2012 ...LOCALLY HEAVY RAIN POSSIBLE THIS AFTERNOON THROUGH EARLY FRIDAY MORNING... .SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF SOUTHERN GILA COUNTY THIS AFTERNOON AND EVENING. FLASH FLOODING IS POSSIBLE IN MANY AREAS...ESPECIALLY THOSE THAT HAVE RECENTLY RECEIVED PRECIPITATION IN THE LAST COUPLE OF DAYS. AZZ024-070900- /O.NEW.KPSR.FF.A.0006.120906T2035Z-120907T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... TOP-OF-THE-WORLD 135 PM MST THU SEP 6 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF EAST-CENTRAL ARIZONA... INCLUDING THE FOLLOWING AREA...IN EAST-CENTRAL ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. THIS INCLUDES THE CITIES OF ROOSEVELT AND GLOBE...AND THE SUNFLOWER BURN AREA. * THROUGH LATE TONIGHT * THE ATMOSPHERE OVER SOUTH-CENTRAL ARIZONA IS VERY MOIST AND UNSTABLE OVER THE LOWER DESERTS. ANY STORMS THAT FORM WILL BE SLOW MOVING AND WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. * HEAVY RAINS ARE POSSIBLE...UP TO TWO INCHES IN ONE HOUR WITH SOME STORMS. THIS WILL LEAD TO URBAN AND SMALL STREAM FLOODING AS WELL AS THE POSSIBILITY OF FLASH FLOODING IN SOME AREAS. NORMALLY DRY CREEK AND WASHES...NAMELY SYCAMORE CREEK...CAMPAIGN CREEK AND PINTO CREEK ARE SOME OF THE DRAINAGES THAT COULD SEE HEIGHTENED FLOWS DUE TO HEAVY RUNOFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$
1 follow-up statement
244 WGUS65 KPSR 062139 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 239 PM MST THU SEP 6 2012 ...LOCALLY HEAVY RAIN POSSIBLE THIS AFTERNOON THROUGH EARLY FRIDAY MORNING... .SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF SOUTHERN GILA COUNTY...NORTHERN PINAL COUNTY AND SOUTHERN MARICOPA COUNTY...THIS AFTERNOON AND EVENING. FLASH FLOODING IS POSSIBLE IN MANY AREAS...ESPECIALLY THOSE THAT HAVE RECENTLY RECEIVED PRECIPITATION IN THE LAST COUPLE OF DAYS. AZZ027-028-070545- /O.EXA.KPSR.FF.A.0006.000000T0000Z-120907T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...GILA BEND...APACHE JUNCTION... CASA GRANDE...FLORENCE 239 PM MST THU SEP 6 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH-CENTRAL ARIZONA... INCLUDING THE FOLLOWING AREAS...IN SOUTH-CENTRAL ARIZONA... NORTHWEST AND NORTH CENTRAL PINAL COUNTY AND SOUTHWEST MARICOPA COUNTY. * UNTIL 2 AM MST FRIDAY * THE ATMOSPHERE OVER SOUTH-CENTRAL ARIZONA IS VERY MOIST AND UNSTABLE OVER THE LOWER DESERTS. ANY STORMS THAT FORM WILL BE SLOW MOVING AND WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. * HEAVY RAINS ARE POSSIBLE...UP TO TWO INCHES IN ONE HOUR WITH SOME STORMS. THIS WILL LEAD TO URBAN AND SMALL STREAM FLOODING AS WELL AS THE POSSIBILITY OF FLASH FLOODING IN SOME AREAS. NORMALLY DRY CREEK AND WASHES COULD SEE HEIGHTENED FLOWS DUE TO HEAVY RUNOFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$ AZZ024-070545- /O.CON.KPSR.FF.A.0006.000000T0000Z-120907T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... TOP-OF-THE-WORLD 239 PM MST THU SEP 6 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM MST FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST-CENTRAL ARIZONA...INCLUDING THE FOLLOWING AREA... IN EAST-CENTRAL ARIZONA...SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * UNTIL 2 AM MST FRIDAY * THE ATMOSPHERE OVER SOUTH-CENTRAL ARIZONA IS VERY MOIST AND UNSTABLE OVER THE LOWER DESERTS. ANY STORMS THAT FORM WILL BE SLOW MOVING AND WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. * HEAVY RAINS ARE POSSIBLE...UP TO TWO INCHES IN ONE HOUR WITH SOME STORMS. THIS WILL LEAD TO URBAN AND SMALL STREAM FLOODING AS WELL AS THE POSSIBILITY OF FLASH FLOODING IN SOME AREAS. NORMALLY DRY CREEK AND WASHES...NAMELY SYCAMORE CREEK...CAMPAIGN CREEK AND PINTO CREEK ARE SOME OF THE DRAINAGES THAT COULD SEE HEIGHTENED FLOWS DUE TO HEAVY RUNOFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 6, 9:25 AM MST, 4 hours 10 minutes earlier.
Area forecast discussion, Sep 6, 9:25 AM MST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 925 AM MST THU SEP 6 2012 .SYNOPSIS... A VERY MOIST AND UNSTABLE MONSOON AIRMASS WILL CONTINUE TO COVER THE REGION THROUGH THE WEEKEND...AND LEAD TO A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THUNDERSTORM COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY...WITH SOMEWHAT BETTER CHANCES EXPECTED OVER THE WEEKEND AND INTO NEXT MONDAY. HIGH TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW SEASONAL NORMALS EACH DAY GIVEN THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE. && .DISCUSSION... LATEST 12Z PSR SOUNDING WAS QUITE MOIST WITH A PWAT NEAR 1.8 INCHES...ALSO CONFIRMED BY THE TEMPE GROUND-BASED GPS-IPW. MEANWHILE...VISIBLE SATELLITE IMAGERY REVEALS A WELL-DEFINED MCV EMBEDDED WITHIN A BROADER MID-LEVEL TROUGH DRAPED ACROSS CENTRAL SONORA. CONVECTION HAS ALREADY INITIATED ACROSS THE HIGHER PEAKS OF SE AZ...AND IS LIKELY BEING ENHANCED BY THE PVA AND LARGER SCALE ASCENT AHEAD OF THE VORT MAX. GIVEN THE WEAK SW-S-SELY FLOW ACROSS SOUTHERN AZ...IT IS LIKELY THAT MUCH OF THE AFTERNOON SHOWERS AND THUNDERSTORMS WILL REMAIN CONFINED TO THE SOUTHERN PART OF THE STATE. SUITE OF LOCAL/NATIONAL WRF RUNS ALSO BEAR THIS OUT AND THE PLAN IS TO INCREASE POPS SOMEWHAT ACROSS THE SOUTHERN TIER OF THE FORECAST AREA...MAINLY FROM YUMA COUNTY INTO PINAL COUNTY. MAIN IMPACTS REMAIN HEAVY RAIN...LOCALIZED FLOODING AND ISOLATED STRONG WIND GUSTS. && .PREVIOUS DISCUSSION... INITIALLY...EAST-TO-WEST ORIENTED RIDGE AXIS WILL REMAIN ACROSS SOUTHERN ARIZONA...GIVING A SELY TO SLY STEERING FLOW ACROSS MUCH OF THE AREA. WIND FIELDS ALOFT WILL BE LIGHT LEADING TO A MOSTLY PULSE CHARACTER TO THE THUNDERSTORMS. UPPER STREAMLINES WILL TEND TO BE LAMINAR OR ANTICYCLONICALLY CURVED WITH LITTLE DEFORMATION OR DIFLUENCE. WITH NO SIGNIFICANT DISTURBANCES MOVING THROUGH THE FLOW STORMS WILL TEND TO FORM FIRST OVER HIGHER TERRAIN THEN MOVE INTO THE DESERTS WHERE BOUNDARY INTERACTION WILL PLAY THE GREATEST ROLE IN CONTINUED STORM DEVELOPMENT AND PROPAGATION. LATEST GUIDANCE DOES SUGGEST A BIT OF A CHANGE COMING FOR THE WEEKEND...WITH THUNDERSTORMS CHANCES IMPROVING. UPPER HIGH CENTER IS FORECAST TO SHIFT TO OUR NORTH/NORTHWEST AND STEERING FLOW BECOMES A BIT STRONGER AND RATHER DEEP EASTERLY. ALSO...A MODEST INVERTED TROF MOVES IN FROM THE EAST AND SHIFTS INTO SOUTHWEST ARIZONA/SOUTHEAST CALIFORNIA BY SUNDAY. AS SUCH POPS HAVE BEEN RAISED 5-10 PERCENT ACROSS MUCH OF THE AREA WITH CHANCE NUMBERS ACROSS MOST OF THE LOWER DESERTS BY SUNDAY AFTERNOON AND EVENING...EVEN IN SOUTHEAST CALIFORNIA. THE INVERTED TROF PERSISTS OVER ARIZONA INTO THE EVENING ON MONDAY LEADING TO ENHANCED CHANCES FOR THUNDERSTORM ESPECIALLY OVER SOUTH CENTRAL ARIZONA. FOR TUESDAY INTO THE MIDDLE OF THE WEEK...GFS AND ECMWF START TO DIVERGE IN THEIR SOLUTIONS. GFS BRINGS A LARGE UPPER TROF INTO THE WEST...AND THE SOUTHERN EXTENT OF THIS TROF BRINGS A DRYING SOUTHWESTERLY WINDFLOW INTO ARIZONA...KICKING THE WEATHER DISTURBANCE AWAY TOWARDS THE NORTHEAST AND GRADUALLY DRYING OUT THE CWA FROM THE WEST. THIS DRYING DOES NOT REALLY OCCUR WITH THE EMCWF...WHICH MORE OR LESS PARKS THE INVERTED TROF/UPPER LOW RIGHT OVER CENTRAL ARIZONA TUESDAY AND MOVES IT VERY LITTLE THRU WEDNESDAY. AS SUCH MOISTURE REMAINS PLENTIFUL OVER MOST OF ARIZONA AND CHANCES FOR STORMS ARE ELEVATED. MEX MOS POPS FOR PHOENIX ON WEDNESDAY SHOW JUST A 6 PERCENT CHANCE FOR STORMS...COMPARED TO NEARLY 30 PERCENT FROM THE ECEPHX EUROPEAN MOS. FEEL THAT THE GFS SOLUTION IS BETTER AND FITS CLIMATOLOGY FOR EARLY TO MID SEPTEMBER SO FORECASTS TEND TO FOLLOW THE GFS MORE...THO WE WILL KEEP AT LEAST A SLIGHT CHANCE FOR AFTN/EVE STORM ACROSS THE CENTRAL DESERTS THRU MID WEEK IN A NOD TO THE ECMWF SOLUTION. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL... MOSTLY CLEAR SKIES THAT NOW PREVAIL OVER REGION WILL LIKELY TRANSITION TO SCT-BKN MID TO HIGH-LEVEL CIGS THIS AFTERNOON AS THUNDERSTORM ACTIVITY DEVELOPS TO THE NORTH AND EAST OF PHOENIX. THESE THUNDERSTORMS COULD IMPACT THE TERMINALS LATE THIS AFTERNOON AND EVENING...BUT CONFIDENCE IS TOO LOW TO INCLUDE IN THE TAFS AT THIS TIME. CURRENT WESTERLY WINDS AT KPHX LIKELY WILL BECOME LIGHT AND VARIABLE FOR A TIME AROUND AND JUST AFTER SUNRISE...THEN BECOME WESTERLY AGAIN THIS AFTERNOON AND EVENING. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...BUT COVERAGE WILL REMAIN FAIRLY SPARSE AND NOT ENOUGH CONFIDENCE TO MENTION IN TAFS. EXPECTING TO SEE INCREASING MID AND HIGH CLOUDS DURING THE DAY TODAY. WINDS WILL GENERALLY REMAIN OUT OF A SOUTHERLY DIRECTION AT KBLH...AND FROM A WESTERLY DIRECTION AT KIPL. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... MONSOON MOISTURE IS EXPECTED TO REMAIN ACROSS THE REGION THROUGH MONDAY AS UPPER HIGH PRESSURE REMAINS OVER NEW MEXICO...KEEPING A MOIST SOUTHERLY FLOW GOING OVER REGION. FLOW ALOFT IS THEN EXPECTED TO BECOME MORE WESTERLY ON TUESDAY AND WEDNESDAY...AS THE HIGH CENTER SHIFTS SOUTHWARD INTO OLD MEXICO. AS A RESULT...CHANCES FOR THUNDERSTORMS ARE EXPECTED TO DECREASE ON TUESDAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITIES WILL REMAIN FAIRLY MOIST AND RANGE FROM 25 TO 40 PERCENT...BEFORE DRYING SLIGHTLY ON TUESDAY AND WEDNESDAY. TEMPERATURES WILL REMAIN NEAR SEASONAL NORMALS THROUGH THE PERIOD. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...CB AVIATION...PERCHA/NOLTE FIRE WEATHER...PERCHA
Hazardous weather outlook, Sep 6, 6:07 AM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 607 AM MST THU SEP 6 2012 AZZ021>024-026>028-071300- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 607 AM MST THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THE BEST CHANCES OVER THE HIGHER TERRAIN EAST OF PHOENIX. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 40 MPH...LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS AND WASHES...PATCHY BLOWING DUST AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE AN INCREASING CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE OCCURRING THIS WEEKEND AND INTO MONDAY...AS INCREASING MONSOON MOISTURE INTERACTS WITH A SLOW MOVING WEATHER DISTURBANCE. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY CLOUD TO GROUND LIGHTNING. SOME DRYING FROM THE WEST IS POSSIBLE AFTER TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ020-025-CAZ030>033-071300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 607 AM MST THU SEP 6 2012 /607 AM PDT THU SEP 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...BRIEF HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS AND WASHES...PATCHY BLOWING DUST AND SAND AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE A GRADUALLY INCREASING CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCE SUNDAY INTO MONDAY. SOME DRYING FROM THE WEST IS EXPECTED BEGINNING ON TUESDAY. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS AND WASHES...PATCHY BLOWING DUST AND SAND AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 5:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Sep 5, 5:38 PM MST | Areal Flood Advisory | PSR | La Paz | 112 min |
| Sep 5, 7:35 PM MST | Areal Flood Advisory | PSR | La Paz | 115 min |
| Sep 6, 3:03 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 3 hr |
| Sep 6, 4:01 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Sep 6, 4:16 PM MST | Dust Storm Warning | PSR | 3 hr | |
| Sep 6, 4:19 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 41 min |
| Sep 6, 4:41 PM MST | Blowing Dust Advisory | PSR | 11 min | |
| Sep 6, 4:46 PM MST | Areal Flood Advisory | PSR | Pinal | 119 min |
| Sep 6, 4:50 PM MST | Flash Flood Warning | PSR | Yuma | 106 min |
| Sep 6, 4:57 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Yuma | 49 min |
Nearby
Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.